| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported sherlock stylet is kinking and see that during removal of stylet after insertion.No patient harm reported.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked stylet is confirmed and was determined to be use-related.One tls stylet with a t-lock was returned for evaluation.An initial visual observation revealed use residue on the returned sample.Multiple kinks were observed between the magnet interfaces near the distal end of the stylet.The damage observed indicates the stylet experienced mechanical stress likely due to insertion against resistance, excessive manipulation of the stylet, and/or a steep insertion angle.This complaint will be recorded for future trending and monitoring purposes.